MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MONOJECT 1ML SYRINGE W/HYPODERMIC SAFETY NEEDLE 27G*1/2; HYPODERMIC NEEDLE

SOL-MILLENNIUM MEDICAL INC. MONOJECT 1ML SYRINGE W/HYPODERMIC SAFETY NEEDLE 27G*1/2; HYPODERMIC NEEDLE
Model Number 11812705
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the needle was loosely attached to the syringe.The needle unscrewed when activating the safety and caused a dirty needle stick.Additional information received from the initial reporter on (b)(6) 2022 stated that the entire needle and colored hub detached from the syringe.The site was immediately washed with soap and water.Blood test completed for hiv,syphillis, and hepatitis.All initial results were negative.Will recheck in 3 months.No further intervention done as they refused prophylactic treatment.
 
Additional Manufacturer Narrative
The complaint device was not to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.The production site checked the batch record of impacted monoject 1ml syringe w/hypodermic safety needle 27g x ½", ref 11812705, lot 01107028 with no anomalies found on batch documentation.No samples were received by the customer for evaluation.Archive sample evaluation: visual check: 50pcs of archive samples have been visually checked with no loosen needle or detached needle found.Simulation test: 5pcs of archive samples have been tested by withdrawing and ejecting water from the syringe and finally activating the safety mechanism.No detached needles were found.Resistance to separation from axial load test: 5pcs of archive samples have been checked in accordance with iso 80369-20:2015, annex f.All samples tested passed the test.Resistance to separation from unscrewing test: 5pcs of archive samples have been checked in accordance with iso 80369-20:2015, annex g.All samples tested passed the test.Resistance to overriding test: 5pcs of archive samples have been checked.All samples tested passed the test.Risk statement: the overall risk assessment, given the severity assessment of s3-moderate injury and a probability assessment of p2-low, the final risk priority number is 6.Risk level is in green area/low risk according to our risk management procedure.

Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
315 shawnee north drive
suite 100
suwanee GA 30024
Manufacturer (Section G)
SOL-MILLENNIUM MEDICAL INC
315 shawnee north drive
suite 100
suwanee 30024
Manufacturer Contact
shari wiley
315 shawnee north drive
suite 100
suwanee, GA 30024
4049732200
MDR Report Key14892764
Report Number3014312726-2022-00003
Device Sequence Number6175911
Product Code FMI
UDI-Device Identifier10884521544796
UDI-Public10884521544796
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model Number11812705
Device Catalogue Number11812705
Device Lot Number01107028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown